1. On conjugacy classes of the pro-l braid group of degree 2, Proc. of Japan Acad., Vol. 62 Ser. A No. 7, 274--277, (1986). pdf

2. On some properties of the universal power series for Jacobi sums (with Y. Ihara and A. Yukinari), Advanced Studies in Pure Math., 12, 65--86, (1987). pdf

3. On the automorphism group of some pro-l fundamental groups (with M. Asada), Advanced Studies in Pure Math., 12, 137--159, (1987). pdf

4. On the universal power series for Jacobi sums and the Vandiver conjecture (with H. Ichimura), J. of Number Theory, 31, 312--334, (1989). pdf

5. Certain automorphism groups of pro-l fundamental groups of punctured Riemann surfaces, J. of Fac. of Sci., Univ. of Tokyo, 36, 363--372, (1989). pdf

6. Supersingular j-invariants as singular moduli mod p, Osaka J. of Math., 26, 849--855, (1989). pdf

7. A generalization of the Chowla-Selberg formula and the zeta functions of quadratic orders, Proc. of Japan Acad., Vol. 66 Ser. A No. 7, 201--203, (1990). pdf

8. Pro-l pure braid groups of Riemann surfaces and Galois representations (with Y. Ihara), Osaka J. of Math., 29, 1--19, (1992). pdf

9. Selfsimilarity in a class of quadratic-quasiperiodic chains (with T. Odagaki), J. of Phys. Soc. of Japan, 62-4, 1147--1152, (1993). pdf

10. Self-similarity of binary quasiperiodic sequences (with T. Odagaki), J. of Phys. A: Math. Gen. 27, 1683--1690, (1994). pdf

11. A Recurrence Formula for the Bernoulli Numbers, Proc. of Japan Acad. Vol. 71 Ser. A No. 8, 192--193 (1995). pdf

12. A generalized Jacobi theta function and quasimodular forms (with D. Zagier), ``The Moduli Space of Curves'', Progress in Math. 129, Birkhauser, 165--172, (1995). pdf

13. The Fourier coefficients and the singular moduli of the elliptic modular function j(tau), Mem. of Fac. Eng. and Design, Kyoto Institute of Technology 44, 1--5, (1996). pdf

14. On Ito's observation on coefficients of the modular polynomial, Proc. of Japan Acad. Vol. 72 Ser. A No. 5, 95--96, (1996). pdf

15. Zeros of certain modular functions and an application (with T. Asai and H. Ninomiya), Comment. Math. Univ. St. Pauli, 46-1, 93--101, (1997). pdf

16. Poly-Bernoulli numbers, J. de Théorie des Nombres 9, 221--228, (1997). pdf

17. Supersingular j-invariants, hypergeometric series, and Atkin's orthogonal polynomials (with D. Zagier), AMS/IP Studies in Advanced Mathematics, vol. 7, 97--126, (1998). pdf

18. Multiple zeta values, poly-Bernoulli numbers, and related zeta functions (with T. Arakawa), Nagoya Math. J., vol. 153, 189--209, (1999). pdf

19. Traces of singular moduli and the Fourier coefficients of the elliptic modular function j(tau), ``Number Theory'' (R. Gupta and K. Williams eds.), CRM Proceedings and Lecture Notes, vol. 19, 173--176, (1999). pdf

20. On Poly-Bernoulli numbers (with T. Arakawa), Comment. Math. Univ. Sanct. Pauli, vol. 48-2, 159--167, (1999). pdf

21. (in Japanese) ‘f”ˆΚ”‚π—L‚·‚ι‘Θ‰~‹Θό‚̍\¬‚Ζ‚»‚ΜŒvŽZ—Κ•]‰Ώ(with K. Horiuchi, Y. Futa, R. Sakai, and M. Kasahara), “d‹Cξ•ρ’ʐMŠw‰ο˜_•ΆŽA, Vol. J82-A, No. 8, 1269--1277, (1999). pdf

22. On the zeros of certain modular forms, ``Number Theory and its Applications '', (S. Kanemitsu and K. G\"yory eds.), Kluwer Academic Publishers, 193--197, (1999). pdf

23. The Akiyama-Tanigawa algorithm for Bernoulli numbers, Electronic J. of Integer Sequences, vol. 3, article 00.2.9, (2000). pdf

24. Hypergeometric modular forms and supersingular elliptic curves (with N. Todaka), Proceedings on Moonshine and related topics (J. Mckay and A. Sebbar ed.), CRM Proceedings and Lecture Notes, vol. 30, 79--83, (2002). pdf

25. When is a polygonal pyramid number again polygonal? (with K. Tachibana), Rockey Mountain J. of Math., vol. 32-1, 149--165, (2002). pdf

26. On modular forms arising from a differential equation of hypergeometric type (with M. Koike), The Ramanujan J., vol. 7, 145--164, (2003). pdf

27. Quasimodular forms as solutions to a differential equation of hypergeometric type (with M. Koike), Galois Theory and Modular Forms, (ed. K. Hashimoto, K. Miyake and H. Nakamura), Kluwer Academic Publishers, 329--336, (2003). pdf

28. A variation of Euler's approach to values of the Riemann zeta function (with N. Kurokawa and M. Wakayama), Kyushu J. Math., vol. 57, 175--192, (2003). pdf

29. On coefficients of Yablonskii-Vorob'ev polynomials (with H. Ochiai), J. Math. Soc. Japan, vol. 55-4, 985--993, (2003). pdf

30. The Kappa function (with M. Yoshida), Int. J. Math., vol. 14-9, 1003--1013, (2003). pdf

31. On multiple L-values (with T. Arakawa), J. Math. Soc. Japan, vol. 56-4, 967--991, (2004). pdf

32. On the local factor of the zeta function of quadratic orders, Zeta functions, Topology, and Quantum Physics, Developments in Mathematics,  Vol.14, Springer, 75--79, (2005). pdf

33. Multiple zeta values, Sugaku Expositions, vol. 18-2, 221--232, (2005). pdf

34. On modular forms of weight (6n+1)/5 satisfying a certain differential equation, ``Number Thoery --- Tradition and Modernization'', (Z. Wenpeng and Y. Tanigawa eds.), Kluwer, 97--102, (2006). pdf

35. Derivation and double shuffle relations for multiple zeta values (with K. Ihara and D. Zagier), Compositio Math. vol. 142-02, 307--338, (2006). pdf

36. Double zeta values and modular forms (with H. Gangl and D. Zagier), ``Automorphic forms and Zeta functions'', Proceedings of the conference in memory of Tsuneo Arakawa, World Scientific, 71--106, (2006). pdf

37. On extremal quasimodular forms (with M.Koike), Kyushu J. Math., vol. 60-2, 457--470, (2006). pdf

38. On some properties of polynomials related to hypergeometric modular forms (with N. Niiho), The Ramanujan J., 12-3, 321--325, (2006). pdf

39. On ordinary primes for modular forms and the theta operator (with M. Chida), Proc. Amer. Math. Soc. 135, 1001--1005, (2007). pdf

40. On an extension of the derivation relation for multiple zeta values, ``The Conference on L-functions'', (L. Weng and M. Kaneko eds.), World Scientific, 89--94, (2007). pdf

41. On a conjecture for the dimension of the space of the multiple zeta values (with M.Noro and K.Tsurumaki), Software for Algebraic Geometry, IMA 148, 47--58, (2008). pdf

42. A note on poly-Bernoulli numbers and multiple zeta values, Diophantine analysis and related fields (DARF 2007/2008), AIP Conf. Proc. 976, Amer. Inst. Phys., Melville, NY, 118--124, (2008). pdf

43. Ultradiscretization of a solvable two-dimensional chaotic map associated with the Hesse cubic curve (with K. Kajiwara, A. Nobe and T. Tsuda), Kyushu J. Math., vol. 63-2, 315--338, (2009). pdf

44. Observations on the 'Values' of the elliptic modular function j(tau) at real quadratics, Kyushu J. Math., vol. 63-2, 353--364, (2009). pdf

45. Poly-Bernoulli numbers and related zeta functions, ``Algebraic and Analytic Aspects of Zeta Functions and L-functions'' (Ed. by G. Bhowmik, K. Matsumoto and H. Tsumura), MSJ Memoir, vol 21, 73--85, (2010). pdf

46. On a kind of duality of multiple zeta-star values (with Y. Ohno), International Journal of Number Theory, Vol.6-8, 1927-1932, (2010) pdf

47. (in Japanese) ECDLP ‚Φ‚Μ Generalized Weil Descent Attack ‚Μ•]‰Ώ (βV“‘œ‘˜a,¬—Ρ“S‘Ύ˜Y,ŽR–{„ ‚Ζ‹€’˜), Proceedings of the 2010 Symposium on Cryptography and Information Security, Takamatsu, Japan, 1D2-3, (2010). pdf

48. Congruences modulo 4 of calibers of real quadratic fields (with K. Mori), Ann. Sci. Math. Quebec (2011) pdf

49. Elliptic curves and Fibonacci numbers arising from Lindenmayer system with Symbolic Computation (with Hiroshi Yoshida and Yoshihiro Miwa), Applicable Algebra in Engineering, Communication and Computing, Vol. 22 (2), pp. 147-164, (2011). pdf

50. On Fourier coefficients of some meromorphic modular forms (with Y. Honda), Bulletin of the Korean Mathematical Society, 49(6), p1349-1357, (2012) pdf

51. Modular Forms and Second Order Ordinary Differential Equations : Applications to Vertex Operator Algebras (with K. Nagatomo and Y. Sakai), Letters in Mathematical Physics, 103(4), p439-453, (2013) pdf

52. The Ramanujan-Serre differential operators and certain elliptic curves (with Y. Sakai) Proc. Amer. Math. Soc. 141 (2013), 3421-3429 pdf

53. Double zeta values, double Eisenstein series, and modular forms of level 2 (with K. Tasaka), Math. Ann. 367, pp 1091-1118, (2013) pdf

54. Multi-Poly-Bernoulli Numbers and Finite Multiple Zeta Values (with K. Imatomi and E. Takeda) J. of Integer Sequences. 17 pp. 1-12, (2014) pdf

55. On multiple zeta values of extremal height (with M. Sakata), Bull. Aust. Math. Soc., 93, 186--193, (2016). pdf

56. Affine vertex operator algebras and modular linear differential equations (with Y. Arike, K. Nagatomo, and Y. Sakai), Letters in Mathematical Physics, 106 (5), 693--718, (2016) pdf

57. On the parity of calibers of real quadratic orders (with H. Sakata and M. Takeuchi), Siauliai Mathematical Seminar, 11 (19), 35--43, (2016) pdf

58. The third order modular linear differential equations (with K.~Nagatomo and Y.~Sakai), J. of Algebra, 485-1, 332--352, (2017) pdf

59. (in Japanese) —LŒΐ‘½dƒ[[ƒ^’liFinite multiple zeta valuesj, RIMS Kôkyûroku Bessatsu B68, 175--190, (2017). pdf

60. Point-arrangements in the real projective spaces and the Fibonacci polynomials (with M. Yoshida), Kumamoto J. of Math., 31, 1 -- 13, (2018). pdf

61. On a duality formula for certain sums of values of poly-Bernoulli polynomials and its application (with F. Sakurai and H. Tsumura), J. de Théorie des Nombres de Bordeaux, 30-1, 203--218, (2018). pdf

62. A new integral-series identity of multiple zeta values and regularizations (with S. Yamamoto), Selecta Math., 24, 2499--2521, (2018). pdf

63. Multi-poly-Bernoulli numbers and related zeta functions (with H. Tsumura), Nagoya Math. J. 232, 19--54, (2018). pdf

64. Analogues of the Aoki-Ohno and Le-Murakami relations for finite multiple zeta values (with K. Oyama and S. Saito), Bull. Aust. Math. Soc., 100, 34--40, (2019). pdf

65. An introduction to classical and finite multiple zeta values, to appear in Publications Mathématiques de Besançon. pdf

66. Zeta functions connecting multiple zeta values and poly-Bernoulli numbers (with H. Tsumura), to appear in Adv. Stud. Pure Math. pdf

67. Genus character L-functions of quadratic orders and class numbers (with Y. Mizuno), preprint pdf

68. On multiple zeta vaues of level two (with H. Tsumura), preprint pdf

69. Quasi-derivation relations for multiple zeta values revisited (with H. Murahara and T. Murakami), preprint pdf

70. On poly-cosecant numbers (with M. Pallewatta and H. Tsumura), preprint pdf